MedElevator Войти в исследования
← Поиск публикаций
Journal of clinical medicine · 2024

Liver Dysfunction in a Patient with Graves' Disease.

СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Campos Filipa, Sharma Angelica, Patel Bijal, Papadopoulou Deborah, Comninos Alexander N, Abbara Ali

Аннотация

Liver dysfunction can occur in patients presenting with thyrotoxicosis, due to several different aetiologies. A 42-year-old man had mild liver dysfunction on presentation with hyperthyroidism due to Graves' disease (GD): ALT 65 (0-45 IU/L), fT4 41.2 (9-23 pmol/L), fT3 > 30.7 (2.4-6 pmol/L), and TSH < 0.01 (0.3-4.2 mIU/L). His liver dysfunction worsened following the initiation of the antithyroid drug (ATD) carbimazole (CBZ), with ALT reaching a zenith of 263 IU/L at 8 weeks following presentation. Consequently, CBZ was stopped, and he was managed with urgent radioiodine therapy. His liver function tests (LFTs) improved within 1 week of stopping carbimazole (ALT 74 IU/L). Thionamide-induced liver dysfunction is more typically associated with a 'cholestatic' pattern, although he had a 'hepatitic' pattern of liver dysfunction. The risk of liver dysfunction in GD increases with older age and higher titres of thyroid-stimulating hormone receptor antibody (TRAb). This review of the literature seeks to explore the possible causes of liver dysfunction in a patient presenting with hyperthyroidism, including thyrotoxicosis-induced liver dysfunction, ATD-related liver dysfunction, and the exacerbation of underlying unrelated liver disease.